# SDR CALA2016050495329

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 56,124 hours, 23,064 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EPSU 11WL FAILS SELF-TEST.  R & R EPSU 11W2 & BATTERY IAW MM 33-51-38-400-001-A.  OPERATIONS CHECKED GOOD IAW MM 33-51-38-400-001-A SUBTASK 860-059-A.
